MAUDE Adverse Event Report: Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories

Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VH-4000
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
The complaint was opened as information was received from health canada stating that, during an endoscopic vein harvesting procedure, the vasoview hemopro 2 was not sealing or cutting properly.Considerable bleeding was noted from the posterior-medial branch of the small saphenous vein in the right thigh; approximate blood loss was 200ml.Leg had to be opened: skin subcutaneous incision 15cm in length made.
 
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.Note: this event contains both an adverse event and a product problem.Due to a temporary system limitation associated with recent fda emdr system enhancements, only the adverse event designation could be transmitted in the current submission.Product problem details are included within this report.A supplemental mdr will be submitted once the emdr utility has been updated to support transmission of both event classifications.

Brand Name
VasoView Hemopro 2
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50880185
Report Number2242352-2026-0000833
Device Sequence Number15898229
Product Code GEI
UDI-Device Identifier00607567700406
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVH-4000
Device Catalogue NumberVH-4000
Device Lot Number3000556800
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown